# SDR UALA2013070804712

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL CRACKED,  CABIN FLOOR LEVEL BS 700, BL LBL 24.  R & R U-CHANNEL IAW SRM 51-40-01, PARA 7, FIG 12 AND DWG 143N5120.
